# SDR CALA2025031402835

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,724 hours, 21,724 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18622
- Condition: Not Reported
- Location: Zone 800
- Part time: 35,437 hours, 13,412 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRACKING PURPOSES ONLY: R2 DOOR SLIDE PN# AND SN# OFF AND ON. SUPPORT TASK NSA EMX NR 00170 INITIATE  REMOVED R2 SLIDE PN 5A3307-701, SN BNG18622 AND INSTALLED PN 5A3307-701 AND BNG13478 DUP.
